Affordable Access

Access to the full text

Some properties of Fibonacci numbers, Fibonacci octonions, and generalized Fibonacci-Lucas octonions

Authors
  • Savin, Diana
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Sep 18, 2015
Volume
2015
Issue
1
Identifiers
DOI: 10.1186/s13662-015-0627-z
Source
Springer Nature
Keywords
License
Green

Abstract

In this paper we determine some properties of Fibonacci octonions. Also, we introduce the generalized Fibonacci-Lucas octonions and we investigate some properties of these elements.

Report this publication

Statistics

Seen <100 times